Preprint 69/2017

Convergence analysis of Riemannian Gauss–Newton methods and its connection with the geometric condition number

Paul Breiding and Nick Vannieuwenhoven

Contact the author: Please use for correspondence this email.
Submission date: 18. Oct. 2017
Pages: 10
published in: Applied mathematics letters, 78 (2018), p. 42-50 
DOI number (of the published article): 10.1016/j.aml.2017.10.009
Download full preprint: PDF (406 kB)
Link to arXiv: See the arXiv entry of this preprint.

We obtain estimates of the multiplicative constants appearing in local convergence results of the Riemannian Gauss–Newton method for least squares problems on manifolds and relate them to the geometric condition number of [P. Buergisser and F. Cucker, Condition: The Geometry of Numerical Algorithms, 2013].

18.10.2019, 02:17